I have been feeling some fluttering in my heart. So the doc test my thyroid. The ONLY thing off is the T7 - low, everything else is good. TSH, T4, T3, ect is all good. He thinks I need to cut back on medication. What is your opinion?
"The Free Thyroxine Index (FTI or T7) is obtained by multiplying the total T4 with Tuptake. FTI is considered to be a more reliable indicator of thyroid status in the presence of abnormalities in plasma protein binding. This test is rarely used now that reliable free thyroxine and free triiodothyronine assays are routinely available.
FTI is elevated in hyperthyroidism and decreased in hypothyroidism."
My opinion is that so far I am not impressed with your doctor. If you will please tell us about any other symptoms you are having, and also post actual test results for all the thyroid tests, along with reference ranges shown on the lab report, members will be better able to assess the status of your testing and treatment.
I am taking 60 mg of Armor Thyroid daily. I have something autoimmune going on. I too am not impressed w/ my dr. I didn't mention this, but he ran an ecg and he said it looked like someone who has had a heart attack. I asked if he really thinks I had a heart attack.
I plan to go see my rheumatologist Thursday. Hopefully he will re-run the ecg and answer my questions on the low T7. From my research, it looked like if the T7 was low, and the TSH was normal, it could indicate a problem with the pituitary gland.
I also take Plaquenil. I have had tachycardia before I started on plaquenil along with abnormal rhythms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.